# SDR SWAA2019051332577

- Difficulty date: May 2, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT CREASE BEAM INNER CHORD CRACKED BETWEEN BS. 277 TO BS. 303.  R&R INNER CHORD IAW SRM AND DWG.
